# SDR DLM88020448

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 31,358 hours, 24,682 cycles
- Engine time: 12,538 hours, 19,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: AN8158
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD WENT TO ZERO LEFT HYD PRESS FAIL.  LEFT REVERSER CONTROL VALVE LEAKING AT LOWER OUTBOARD B/NUT.  REPLACED REDUCER AND O-RING, RESECURED HYD LINE.  NO FLUID CONTAMINATION IN APU INLET.  CLEANED TAIL COMPT OF RESIDUAL FULID, LEAK CHECKS GOOD.
